# SDR CA151029028

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,417 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5324512060
- Condition: Leaking
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  LANDED AND PILOTS NOTED THAT THE RT BRAKE FELT SOFT AND DURING THE POST WALK AROUND NOTED THERE WAS FLUID ON THE GROUND.  MAINTENANCE INSPECTED THE RT GEAR. AND FOUND THE RT BRAKE LINE THAT WAS ATTACHED TO THE GEAR RUBBING ON THE MAIN WHEEL TIRE.  THIS CREATED A PIN HOLE IN THE LINE CAUSING IT TO LEAK HYDRAULIC FLUID. THE BRAKE LINE WAS REPLACED, BRAKES WERE BLED AND LEAK CHECK WAS COMPLETED.  RT GEAR AREA WAS INSPECTED.  RT HAD TIRE HAD MINOR RUBBING, BUT WAS WITHIN LIMITS, NO FURTHER FAULTS FOUND. LT GEAR BRAKE LINE WAS ALSO INSPECTED, NO FAULTS FOUND.
